MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X1

FERNO-WASHINGTON, INC. POWER X1
Model Number 0015807
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while preparing to load a patient into the ambulance, the manual release on the stretcher "interrupted" the raising motion of the stretcher and did not allow the stretcher to raise to full height to load the patient into the ambulance.A family member of the patient transported the patient to the hospital and the ems transport was cancelled.There were no reports of injury or adverse effect on the patient as a result.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to the customer location to conduct a visual and functional evaluation.The manual release of the stretcher required an adjustment to the tension.After the adjustment was made the stretcher was operating as intended.No other repairs were required and the stretcher was returned to service.
 
Event or Problem Description
It was reported while preparing to load a patient into the ambulance, the manual release on the stretcher interuppted the raising motion of the stretcher and did not allow the stretcher to raise to full height to load the patient into the ambulance.A family member of the patient transported the patient to the hospital and the ems transport was cancelled.There were no reports of injury or adverse effect on the patient as a result.

Brand Name
POWER X1
Common Device Name
POWER X1
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key23136800
Report Number1523574-2025-00094
Device Sequence Number9831847
Product Code FPO
UDI-Device Identifier00190790002183
UDI-Public(01)00190790002183(11)211202
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015807
Device Catalogue Number0015807
Device Lot NumberM195010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown